Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blink18222

If your on this forum topic

Recommended Posts

Just go on accutane. Forget the side affects, just do it. Most people see amazing results after 2 1/2 months. Im a 16 year old male that USED to have absolutely unbearable acne. It was so bad that I wore my hood at school every day and I was afraid of looking into the mirror. Ive been on accutane for almost 2 1/2 months now and this crap is almost completely gone. All thats really left are some red marks and facial redness which is supposed to go away naturally after you get off the drug.

Just freakin do it. Yeah it dries you up and its a pain in the ass, but would you do it to get back your confidence, one of the most important things on earth?

Share this post


Link to post
Share on other sites

That's all well and good. The problem is actually getting a derm to prescribe you it, especially if you are female.

Share this post


Link to post
Share on other sites

Thats a good suggestion and all but once you're off the accutane. will your acne automatically come back? I've never been on accutane. My dermatolgist never perscribed it to me. I for one, do have severe acne so i'm just curious

Share this post


Link to post
Share on other sites

alot of people wish they could but derms are strict about it... make you go through b/s like antibioitics that make you sick as a dog before they actually consider accutane... ugh

Share this post


Link to post
Share on other sites

Too bad you dont live in canada. you ask you receive practically. I really feel bad for those who can't use it without it egad, I don't know where I would be...

Share this post


Link to post
Share on other sites
Just go on accutane. Forget the side affects, just do it. Most people see amazing results after 2 1/2 months. Im a 16 year old male that USED to have absolutely unbearable acne. It was so bad that I wore my hood at school every day and I was afraid of looking into the mirror. Ive been on accutane for almost 2 1/2 months now and this crap is almost completely gone. All thats really left are some red marks and facial redness which is supposed to go away naturally after you get off the drug.

Just freakin do it. Yeah it dries you up and its a pain in the ass, but would you do it to get back your confidence, one of the most important things on earth?

Share this post


Link to post
Share on other sites
alot of people wish they could but derms are strict about it... make you go through b/s like antibioitics that make you sick as a dog before they actually consider accutane... ugh

Share this post


Link to post
Share on other sites

I've started to scar already and considering accutane. I'm going to bring it up in 2 weeks if the doxy and other topicals my derm recommended doesn't do a thing.

I just don't want scars!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×